Thank you for your question. Fortunately, there's an enzyme called Hyaluronidase to dissolve unwanted hyaluronic acid fillers. However, if too much is removed, it can also dissolve your normal elastic structures. I would recommend being treated under the supervision of a Board Certified Dermatologist or Plastic Surgeon for safest and best treatment option. I hope this helps.
I Have Way Too Much Juvederm Under my Eyes and Want It Dissolved?
Doctor Answers (16)
Too Much Juvederm?
Too Much Juvederm in Tear Troughs?
If after two weeks the injector feels that there is too much product in the area, hyaluronidase may be injected to reduce Juvederm burden.
Too much Juvederm
You should wait at least two weeks to see the full result of your Juvederm injections. If you feel you have too much Juvederm, consult an experienced injector to discuss hyaluronidase to dissolve the filler.
You might also like...
Juvederm and other hyaluronic acid based fillers can be dissolved using hyaluronidase. However, if the filler was just placed, you may have some swelling which may be creating a fuller appearance than the actual results. Please consult with a board certified specialist who can assist you in achieving the results you seek.
Web reference: http://www.kimberlyleemd.com/about-us
If necessary, Juvederm can be dissolved with hyaluronidase. When did you have your initial treatment? You will want to wait 1-2 weeks before having the filler dissolved, as it is best to wait until the initial swelling has resolved. Thank you, and I hope this helps!
Tear troughs have delicate anatomy
If swelling after tear trough injection is present 1-2 weeks after injection, then it probably won't resolve until the filler naturally resorbs (can take a year or longer) or until it is dissolved with hyaluronidase. There is a ligament in the tear trough area that is vulnerable to compression. If the filler presses on this ligament, it prevents normal fluid from being drained out of the eye. The end result is swelling. Luckily, it is not permanent, and either time or hyaluronidase will resolve the problem.
Unhappy with Juvederm and needing hyaluronidase
First, make sure you wait a couple of weeks after your Juvederm injection before you consider dissolving any since sometimes there is just some bruising or water swelling which will resolve. If it is still persisting, have an experienced and highly trained injector such as a dermatologist or plastic surgeon inject hyaluronidase into the treated area and you should have a nice and safe improvement (between 1-3 treatments may be needed).
Too much filler.
It is hard to recommend treatment without seeing a photo. There is a delicate balance between too little fill, to overfilling the tear trough, or the hollow area at the eyelid cheek junction .Wait at least 2 weeks to a month, unless the problem is really unsightly. Hyaluronidase will quickly take care of dissolving the hyaluronic acid fillers. See an experienced plastic surgeon or dermatologist whose practice focuses on aesthetic surgery and who is dedicated to this. They may recommend that adding something in the malar area, for example, for balance, is a consideration. There is an aesthetic judgement which requires a sense of aesthetic balance as well as the experience to predict how the product works. It in more than injecting a filler. It is creating something that works harmoniously and has predictable results.
Hyaluronidase and fillers
If you ahve too much Juvederm under the eyes, then I suggest you see a doctor that can dissolve it for you with hyaluronidase.
Dissolving Juvederm is a delicate process
It may take several sessions for your doctor to properly dissolve the Juvederm. Typically, I inject a smal amount of hyaluronidase and wait 1-2 weeks and see my patient back.
Good luck, I hope you achieve your best results!
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.